TU Darmstadt / ULB / TUbiblio

Complexity of triangulation of the projective space

King, Simon (2003):
Complexity of triangulation of the projective space.
132, In: Topology and its applications, pp. 261-270, [Article]

Item Type: Article
Erschienen: 2003
Creators: King, Simon
Title: Complexity of triangulation of the projective space
Language: English
Journal or Publication Title: Topology and its applications
Volume: 132
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:16
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item